The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 10, Issue 2, 1991
Metadata
 

Transmutations and Ascent
Louis R. Bragg
pp. 123–148
Abstract | Full-Text PDF (1257 KB) | Metadata

On the Ranges of Realizations in Distribution Spaces
Jouko Tervo
pp. 149–158
Abstract | Full-Text PDF (847 KB) | Metadata

On the Quasi-Asymptotic Expansion of the Causal Fundamental Solution of Hyperbolic Operators and Systems
Peter Wagner
pp. 159–167
Abstract | Full-Text PDF (810 KB) | Metadata

On the Cauchy Problem for Quasilinear Hyperbolic Systems of Partial Differential-Functional Equations of the First Order
Tomasz Człapiński
pp. 169–182
Abstract | Full-Text PDF (1025 KB) | Metadata

Über ein eindimensionales Modell der finiten Elastostatik
Arno Langenbach
pp. 183–192
Abstract | Full-Text PDF (831 KB) | Metadata

On the Linearization of the Satsuma-Mimura Diffusion Equation in the Spatial Periodic Case
Lothar von Wolfersdorf
pp. 193–200
Abstract | Full-Text PDF (813 KB) | Metadata

A-Priori Estimates for the Solutions of a Class of Nonlinear Convolution Equations
Sultan N. Askhabov and M.A. Betilgiriev
pp. 201–204
Abstract | Full-Text PDF (588 KB) | Metadata

On a Certain Differential Equation of Non-Integer Order
Marek W. Michalski
pp. 205–210
Abstract | Full-Text PDF (684 KB) | Metadata

Paley-Wiener-Sätze auf kompakten topologischen Gruppen
Hans F. Bauch
pp. 211–224
Abstract | Full-Text PDF (1090 KB) | Metadata

Eine Beziehung zwischen den Algebren verallgemeinerter Distributionen von Colombeau und Ivanov
Olaf Föllinger
pp. 225–230
Abstract | Full-Text PDF (684 KB) | Metadata

Abelsche Sätze für die Laplace-Transformation von Distributionen
Hans-Jürgen Glaeske and Dietmar Müller
pp. 231–238
Abstract | Full-Text PDF (719 KB) | Metadata

Accelerating Convergence of Univariate and Bivariate Fourier Approximations
Manfred Tasche
pp. 239–250
Abstract | Full-Text PDF (929 KB) | Metadata

A Note on Benford’s Law for Second Order Linear Recurrences with Perodical Coefficients
Peter Schatte and Kenji Nagasaka
pp. 251–254
Abstract | Full-Text PDF (609 KB) | Metadata

Parametric Quadratic Splines with Minimal Curvature
Gerhard Maess and Kurt Frischmuth
pp. 255–262
Abstract | Full-Text PDF (827 KB) | Metadata

Correction to Products of Distributions: Nonstandard Methods
Michael Oberguggenberger
pp. 263–264
Abstract | Full-Text PDF (441 KB) | Metadata